"Factoring a Quadratic Operator as a Product of Two Positive Contractio" by Chi-Kwong Li and Ming-Cheng Tsai
 

Document Type

Article

Department/Program

Mathematics

Journal Title

Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques

Pub Date

2016

Volume

59

Issue

2

First Page

354

Abstract

Let T be a quadratic operator on a complex Hilbert space H. We show that T can be written as a product of two positive contractions if and only if T is of the form aI circle plus bI circle plus [ GRAPHICS ] on H-1 circle plus H-2 circle plus (H-3 circle plus H-3) for some a, b is an element of [ 0, 1 ] and strictly positive operator P with parallel to P parallel to < = vertical bar root a - root b vertical bar root (1 - a) (1 - b). Also, we give a necessary condition for a bounded linear operator T with operator matrix [GRAPHICS] on H circle plus K that can be written as a product of two positive contractions.

DOI

10.4153/CMB-2015-049-4

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Downloads: 129
    • Abstract Views: 8
  • Captures
    • Readers: 2
see details

Share

COinS